Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS Dodge City, KS

May 27, 2015Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2015, 3:20 PM CDT for Meade County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 3:20 PM CDT (20:20 UTC)
Expired
May 27, 2015, 3:45 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
50.0 mph

County Meade County, KS

The radar

The Dodge City radar (KDDC), 75 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:41 PM CDTHAIL 15 Ene Plains City, KS
May 27, 3:41 PM CDTHAIL 15 Wsw Missler, KSREPORT WAS RECEIVED VIA MPING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WUUS53 KDDC 272020
SVRDDC
KSC119-272045-
/O.NEW.KDDC.SV.W.0093.150527T2020Z-150527T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MEADE COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 345 PM CDT

* AT 320 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
  PLAINS...OR 8 MILES NORTHEAST OF KISMET...MOVING NORTHEAST AT 15
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  MISSLER AND PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3721 10062 3728 10063 3736 10061 3736 10042
      3723 10043
TIME...MOT...LOC 2020Z 225DEG 13KT 3727 10058 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH

$$

SUGDEN
2 follow-up statements
748 
WWUS53 KDDC 272032
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
332 PM CDT WED MAY 27 2015

KSC119-272045-
/O.CON.KDDC.SV.W.0093.000000T0000Z-150527T2045Z/
MEADE KS-
332 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL MEADE COUNTY...

AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLAINS...OR 6
MILES WEST OF MISSLER...MOVING NORTHEAST AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
MISSLER AND PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3726 10057 3728 10063 3736 10061 3736 10042
      3726 10043
TIME...MOT...LOC 2032Z 229DEG 9KT 3729 10055 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH

$$

SUGDEN
018 
WWUS53 KDDC 272042
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT WED MAY 27 2015

KSC119-272052-
/O.EXP.KDDC.SV.W.0093.000000T0000Z-150527T2045Z/
MEADE KS-
342 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MEADE COUNTY WILL
EXPIRE AT 345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.

LAT...LON 3726 10057 3728 10063 3736 10061 3736 10042
      3726 10043
TIME...MOT...LOC 2041Z 225DEG 13KT 3729 10055 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:25 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 27, 1:25 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
125 PM CDT WED MAY 27 2015

...UPDATED FOR LONG TERM DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1242 PM CDT WED MAY 27 2015

TONIGHT:

IT IS STILL UNCLEAR HOW STORM EVOLUTION WILL PLAY OUT TONIGHT.
TOOK SOME INPUT FROM THE HRRR AND MORE IMPORTANTLY THE WRF-ARW FOR
A BASELINE OF GRID PRODUCTS. THINK CONVECTION WILL FIRE LATE THIS
AFTERNOON ROUGHLY BETWEEN HIGHWAY 83 AND HIGHWAY 283. WILL HAVE TO
WATCH DOWN BY LIBERAL, MEADE, AND ULYSSES AS THE WINDS ARE MORE
BACKED HERE. THIS COULD LEAD TO A SLIGHTLY HIGHER TORNADO THREAT.
CAPE WILL BE IN THE 2000-3000 J/KG ALONG WITH 30-40 KT OF SHEAR.
THE LOW LEVEL PROFILE HAS GOOD DIRECTIONAL SHEAR, HOWEVER, SPEED
SHEAR IS NOT THAT IMPRESSIVE. THINK THE MAIN THREATS FOR THIS
EVENING WILL BE LARGE HAIL UP TO TENNIS BALL SIZE, HEAVY RAINFALL
WITH LOCALIZED FLASH FLOODING, AND A BRIEF TORNADO OR TWO WITH THE
INITIAL ONSET OF CONVECTION. THE HRRR HAS THE STORMS EVOLVING INTO
A MESSY CLUSTER LATER TONIGHT, SO THAT COULD POTENTIALLY LEAD TO
LESS OF A TORNADO THREAT FOR AREAS EAST OF DODGE CITY. PWATS WILL
REMAIN STATISTICALLY SIGNIFICANT THROUGH THE EVENT, SO A FEW
INCHES OF RAIN IS NOT OUT OF THE QUESTION FOR AREAS THAT ARE
UNDERNEATH TRAINING STORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH THE OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS ALONG WITH THETA-E ADVECTION. LOWS WILL BE IN THE
UPPER 50S TO LOWER 60S.

TOMORROW:

THE WET PATTERN CONTINUES WITH ANOTHER SHOT AT CONVECTION DURING
THE AFTERNOON. INSTABILITY WILL BE PLENTY FOR SEVERE WEATHER,
HOWEVER, SHEAR TOMORROW IS FORECAST TO BE WEAKER. SO STORM TYPES
MAY BE MORE ALONG THE LINE OF MULTICELLULAR CLUSTERS WITH
TRANSIENT SUPERCELL STRUCTURES. LARGE HAIL, WIND, AND HEAVY
RAINFALL WILL BE THE MAIN THREATS. DIRECTIONAL SHEAR IS LESS
IMPRESSIVE AND UPPER LEVEL WINDS BACK WITH HEIGHT, SO A MORE MESSY
STORM TYPE IS MORE LIKELY. HIGHS WILL BE AROUND 80.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1255 PM CDT WED MAY 27 2015

THUNDERSTORM CHANCES WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT AS
AN UPPER LEVEL TROUGH OVER THE NORTHWESTERN UNITED STATES SLOWLY
PROGRESSES TOWARD WESTERN KANSAS. AHEAD OF THIS FEATURE, AMPLE LOW
LEVEL MOISTURE WILL STILL BE IN PLACE. THUNDERSTORM CHANCES ARE
HIGH THURSDAY NIGHT, WITH ACTIVITY LINGERING ON FRIDAY AND PERHAPS
REDEVELOPING FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE TIMING
OF INDIVIDUAL STORM CLUSTERS WILL OF COURSE DEPEND ON AIRMASS
RECOVERY FROM PREVIOUS THUNDERSTORMS. SOME OF THE STORMS THURSDAY
NIGHT WILL LIKELY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WE
ARE CONSIDERING A FLASH FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND
SOUTHWESTERN KANSAS. AFTER THE UPPER LEVEL TROUGH AXIS AND SURFACE
COLD FRONT PASS FRIDAY NIGHT, THE LOWER LEVELS WILL DRY OUT
SOMEWHAT AND TEMPERATURES WILL COOL. HIGHS SATURDAY SHOULD ONLY
REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING.

WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE
SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING
TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE
LOWER 80S BY MONDAY AND THEN MID TO UPPER 80S BY TUESDAY AND
WEDNESDAY. A LARGE UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE
WESTERN UNITED STATES BY MID TO LATE NEXT WEEK WITH CONTINUED LEE
TROUGHING AND SOME CHANCE FOR LATE DAY AND NIGHTTIME THUNDERSTORMS.
SOME OF THESE STORMS COULD BE SEVERE BUT IT'S NOT LOOKING LIKE A
TORNADIC PATTERN SINCE THE UPPER LEVEL JET IS PROGGED TO STAY
NORTH OF KANSAS. OVERNIGHT LOWS WILL BE HELD UP BY HIGH DEWPOINTS
AND SOUTH WINDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1200 PM CDT WED MAY 27 2015

CIGS SHOULD BE PRIMARILY VFR. THERE IS AN OUTSIDE CHANCE THAT
A LOCALLY SEVERE STORM COULD MOVE ACROSS THE TERMINALS THIS
EVENING AND PROVIDE REDUCED CIGS, BUT CONFIDENCE IS NOT HIGH IN
TIMING OR LOCATION. WILL CONTINUE WITH TSRA/CB GROUPS FOR THIS
EVENING FOR NOW. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE
THROUGH THE OVERNIGHT AS THE LOW LEVEL JET STRENGTHENS. WINDS WILL
BE SOUTHEASTERLY 5-15 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  82  61  80  61 /  50  60  60  70
GCK  82  59  81  58 /  50  60  40  50
EHA  85  58  80  56 /  40  40  30  30
LBL  85  60  81  60 /  40  50  40  50
HYS  80  61  79  60 /  50  60  60  70
P28  82  64  79  65 /  50  70  60  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SUGDEN
LONG TERM...FINCH
AVIATION...SUGDEN
Hazardous weather outlook, May 27, 1:40 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT WED MAY 27 2015

KSZ030-031-043>046-061>066-074>081-084>090-281845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
140 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDS WEATHER RISK...

  THURSDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, May 27, 2:02 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
202 PM CDT WED MAY 27 2015

KSZ043-044-063-271930-
SCOTT KS-LANE KS-FINNEY KS-
202 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FINNEY...SOUTHERN
LANE AND SOUTHEASTERN SCOTT COUNTIES UNTIL 230 PM CDT...

AT 202 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF AMY...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
FINNEY...SOUTHERN LANE AND SOUTHEASTERN SCOTT COUNTIES.

LAT...LON 3816 10043 3818 10066 3835 10078 3842 10055
      3833 10030
TIME...MOT...LOC 1902Z 182DEG 19KT 3826 10057

SUGDEN
Local storm report, May 27, 2:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             13 S DIGHTON            38.29N 100.47W
05/27/2015  E0.88 INCH       LANE               KS   LAW ENFORCEMENT

&&

MSCOTT
Local storm report, May 27, 3:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             1 N FRIEND              38.26N 100.91W
05/27/2015  E1.00 INCH       FINNEY             KS   PUBLIC

&&

MSCOTT
Local storm report, May 27, 3:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
316 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          12 S AMY                38.29N 100.56W
05/27/2015                   LANE               KS   STORM CHASER

            VERY BRIEF, SMALL TORNADO AT 303PM AND ANOTHER BRIEF
            TOUCHDOWN AT 308PM

&&

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:02 PM CDTSpecial Weather StatementDDCLane28 min
May 27, 2:08 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Edwards, Ford, Kiowa and 3 more41 hr
May 27, 2:30 PM CDTSevere Thunderstorm WarningDDCLane45 min
May 27, 2:42 PM CDTSevere Thunderstorm WarningDDCFinney, Scott48 min
May 27, 3:09 PM CDTTornado WarningDDCLane36 min
May 27, 3:33 PM CDTFlash Flood WarningDDCFinney, Lane, Scott6 hr
May 27, 3:41 PM CDTSevere Thunderstorm WarningDDCLane49 min
May 27, 3:55 PM CDTSpecial Weather StatementDDCMeade50 min
May 27, 3:59 PM CDTSpecial Weather StatementDDCLane31 min
May 27, 4:03 PM CDTTornado WarningDDCLane27 min
May 27, 4:12 PM CDTSevere Thunderstorm WarningDDCMeade48 min
May 27, 4:21 PM CDTSevere Thunderstorm WarningDDCLane, Scott28 min
May 27, 4:28 PM CDTTornado WarningDDCLane, Scott11 min
May 27, 4:31 PM CDTSevere Thunderstorm WarningDDCLane, Ness44 min
May 27, 4:34 PM CDTSevere Thunderstorm WarningDDCHaskell56 min
May 27, 4:48 PM CDTSevere Thunderstorm WarningDDCFinney, Lane42 min
May 27, 4:52 PM CDTSevere Thunderstorm WarningDDCClark, Meade42 min
May 27, 5:15 PM CDTTornado WarningDDCHaskell30 min
May 27, 5:23 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness52 min
May 27, 5:26 PM CDTSevere Thunderstorm WarningDDCClark, Meade49 min
May 27, 5:40 PM CDTSevere Thunderstorm WarningDDCHaskell50 min
May 27, 5:46 PM CDTTornado WarningDDCHaskell15 min
May 27, 5:56 PM CDTTornado Warning Tornado observedDDCFinney, Hodgeman34 min
May 27, 6:06 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott54 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningDDCClark, Meade33 min
May 27, 6:11 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton14 min
May 27, 6:25 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade53 min
May 27, 6:27 PM CDTSevere Thunderstorm WarningDDCScott48 min
May 27, 6:31 PM CDTTornado WarningDDCFinney, Hodgeman29 min
May 27, 6:38 PM CDTSevere Thunderstorm WarningDDCFinney, Lane52 min
May 27, 6:46 PM CDTFlash Flood WarningDDCClark, Meade3 hr
May 27, 6:46 PM CDTTornado WarningDDCHaskell13 min
May 27, 6:47 PM CDTTornado WarningDDCFinney, Gray28 min
May 27, 6:49 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell30 min
May 27, 6:58 PM CDTFlash Flood WarningDDCHaskell3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.